# SDR ASOA200900390

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK ACCESS HOLE 540DB HAS MULTIPLE HFEC INDICATIONS 0.1 INCH IN LENGTH, 50 PERCENT 80 PERCENT FSH ON BOTH FWD AND AFT CRITICAL AREAS OF THE LANDING.  INDICATIONS ARE MARKED ON THE AIRCRAFT.  FAILS NDT AT THIS TIME.   C/W EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G.
